# SDR A6WA9900058

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Lav Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SERVICE DOOR CRACKED NEAR HINGE AREA.  REPAIRED IAW BAE FAX REF NR BARA/AVR/3589/99.  (X)
